Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bogatova, Gyuzel' Abdullovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:50
Abstract pages:153
Full texts:105

http://www.mathnet.ru/eng/person94677
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1997
1. F. F. Baryshnikov, G. A. Bogatova, G. D. Bogomolov, A. I. Kleev, V. V. Perebeinos, N. V. Cheburkin, “Characteristics of modes in a crossed-flute optical cavity”, Kvantovaya Elektronika, 24:3 (1997),  230–234  mathnet [Quantum Electron., 27:3 (1997), 224–228  isi]
1996
2. F. F. Baryshnikov, G. A. Bogatova, V. V. Perebeinos, “New class of optical cavities for high-power free-electron lasers”, Kvantovaya Elektronika, 23:4 (1996),  349–352  mathnet [Quantum Electron., 26:4 (1996), 341–344  isi]

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022